# SDR ASOA2014050110454

- Difficulty date: April 15, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,163 hours, 9,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SERVICE DOOR SILL ANGLE CORRODED.  FOUND TO BE MORE THAN 30 PERCENT OF THE AREA OF THE LENGTH OF ANGLE.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-23-101-002-A01 NOTE 1.  REMOVED ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND DEBURRED AS REQUIRED ON REPLACEMENT SERVICE ANGLE IAW SRM 51-42-11-001-001 AND DWG SH670-31950.  INSTALLEDANGLE, IAW DWG SH670-31950, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
